On the existence of $O$-curves of systems of ordinary differential equations asymptotically equal to a given curve
Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2159-2161
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_12_a19,
author = {J. Diblik},
title = {On the existence of $O$-curves of systems of ordinary differential equations asymptotically equal to a given curve},
journal = {Differencialʹnye uravneni\^a},
pages = {2159--2161},
year = {1987},
volume = {23},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_12_a19/}
}
TY - JOUR AU - J. Diblik TI - On the existence of $O$-curves of systems of ordinary differential equations asymptotically equal to a given curve JO - Differencialʹnye uravneniâ PY - 1987 SP - 2159 EP - 2161 VL - 23 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_12_a19/ LA - ru ID - DE_1987_23_12_a19 ER -
J. Diblik. On the existence of $O$-curves of systems of ordinary differential equations asymptotically equal to a given curve. Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2159-2161. http://geodesic.mathdoc.fr/item/DE_1987_23_12_a19/